# SDR CA991231033

- Difficulty date: November 24, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Aircraft time: 59,914 hours
- Engine: Pwa JT8D7
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Condition: Loose
- Location: Oven Outlet
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT ATTENDANT RECEIVED SHOCK FROM OVEN WHEN INSERTING OVEN IN TROLLY. OVEN OUTLET HANGING LOOSE AND MISSING PRONGS FROM PLUG. REPLACED.
